# SDR 2012FA0000725

- Difficulty date: August 18, 2012
- Submitted: October 24, 2012
- Operation: General aviation
- Aircraft: N610DA
- Make and model: Cirrus SR20
- Aircraft serial: 201847
- Aircraft time: 4,415 hours
- Engine: Cont IO360ES
- Engine time: 236 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL5005563
- Part serial: D12DA002R
- Condition: Malfunctioned
- Location: Engine
- Part time: 236 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE MISFIRES WHEN  CHECKING LEFT MAGNETO.
